# SDR EE4Y2017042403340

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N499SA
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS, IT WAS FOUND AT THE RT WING INBD LEADING EDGE CAVITY, SIGNS OF CORROSION BETWEEN FRONT SPAR FWD LOWER CHORD FLANGE AND WING LOWER SKIN UPPER SURFACE AT WBL 156, JOB IS CARRIED OUT FOLLOWING REPAIR INSTRUCTIONS STATED ON ENG. ORDER COO-EO-2017-3016-R01, UNDER BOEING INSTRUCTIONS PROVIDED WITHIN THE S/R # 3-3798329375 AND APPROVED BY FAA 8100-9 FORM PROVIDED BY BOEING.
